Publications (65) Sonia Pérez Díaz publications

2024

  1. An effective algorithm for computing the asymptotes of an implicit curve

    Journal of Computational and Applied Mathematics, Vol. 437

  2. Globally certified G1 approximation of planar algebraic curves

    Journal of Computational and Applied Mathematics, Vol. 436

2023

  1. Asymptotic Behavior of a Parametric Algebraic Surface

    Contemporary Mathematics (Singapore), Vol. 4, Núm. 4, pp. 962-973

  2. Challenges and Opportunities in Machine Learning for Geometry

    Mathematics, Vol. 11, Núm. 11

  3. Computing branches and asymptotes of meromorphic functions

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 3

  4. Design and implementation of symbolic algorithms for the computation of generalized asymptotes

    Annals of Mathematics and Artificial Intelligence, Vol. 91, Núm. 4, pp. 537-561

  5. Detecting and parametrizing polynomial surfaces without base points

    Computer Aided Geometric Design, Vol. 107

  6. Some New Symbolic Algorithms for the Computation of Generalized Asymptotes

    Symmetry, Vol. 15, Núm. 1

2022

  1. A simple formula for the computation of branches and asymptotes of curves and some applications

    Computer Aided Geometric Design, Vol. 94

  2. Asymptotic Behavior of a Surface Implicitly Defined

    Mathematics, Vol. 10, Núm. 9

  3. Determining the asymptotic family of an implicit curve

    Computer Aided Geometric Design, Vol. 98

  4. On the Base Point Locus of Surface Parametrizations: Formulas and Consequences

    Communications in Mathematics and Statistics, Vol. 10, Núm. 4, pp. 757-783

  5. The T-function of a parametric curve

    Quaestiones Mathematicae, Vol. 45, Núm. 5, pp. 797-825

  6. Using μ-bases to reduce the degree in the computation of projective equivalences between rational curves in n-space

    Journal of Computational and Applied Mathematics, Vol. 416